Science Reports of Niigata University. Series A, Mathematics

Parallel Submanifolds Of Cayley Plane

Kazumi TSUKADA

Full-text: Open access

Article information

Source
Sci. Rep. Niigata Univ. Ser. A, Number 21 (1985), 19-32.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779174

Mathematical Reviews number (MathSciNet)
MR790128

Zentralblatt MATH identifier
0566.53048

Citation

TSUKADA, Kazumi. Parallel Submanifolds Of Cayley Plane. Sci. Rep. Niigata Univ. Ser. A (1985), no. 21, 19--32. https://projecteuclid.org/euclid.nihmj/1273779174


Export citation